# SDR DALA2023080806457

- Difficulty date: August 6, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 26,365 hours, 10,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4456874) LT SIDE EMERGENCY LIGHTS ASSOCIATED WITH M2335 INOP. REPLACED BATTERY PACK AT M2335 IAW B737 AMM 33-51.
